Nurofen/Keral, other NSAIDS
Prior to and after having SAD surgery for my shoulder, I was constantly taking Nurofen, and then my GP prescribed another NSAID called Keral. I really do not know if this is at all connected, and maybe I am making a random connection but here is the story. Last summer (and I live in Ireland) I experienced the worst hay fever I had ever had. When my shoulder was better and I was allowed to take up running again I had a couple horrendous experiences of being completely out of breath, struggling to get in air, and not because I was out of shape. It even started to happen when I was playing singles, or in doubles, under pressure. I went back to GP and he said it was exercise induced asthma. He prescribed salbuterol in an inhaler to take just before exercise. Strangely enough, I took out the notes to the "Keral" (dexketoprofin) and it immediately said it was contraindicated in those who had hay fever or asthma. I haven't taken any sort of NSAID for months now, yet I haven't tried exercising without using the inhaler first, as I am wary of getting that suffocated feeling again. I am just wondering if there is a strong link between asthma and NSAIDS as I never ever had that happen before. Maybe its just the horrible climate where I am living!!!